Previous |  Up |  Next


nonlinear functional differential equation; differential equation with deviating arguments; periodic solutions; coincidence degree theory
This paper is concerned with periodic solutions of first-order nonlinear functional differential equations with deviating arguments. Some new sufficient conditions for the existence of periodic solutions are obtained. The paper extends and improves some well-known results.
[1] S. W.  Ma, J. S.  Yu, Z. C.  Wang: On periodic solutions of functional differential equations with periodic disturbation. Sci. Bull. 43 (1998), 1386–1389.
[2] R. Hakl, A. Lomtatidze, B. Půža: On periodic solutions of first order linear functional differential equations. Nonlinear Anal., Theory Methods Appl. 49 (2002), 929–945. DOI 10.1016/S0362-546X(01)00147-X | MR 1895537
[3] R. E.  Fennell: Periodic solutions of functional differential equations. J. Math. Anal. Appl. 39 (1972), 198–201. Zbl 0243.34126
[4] L. Hatvani, T. Krisztin: On the existence of periodic solutions for linear inhomogeneous and quasilinear functional differential equations. J.  Differ. Equations 97 (1992), 1–15. DOI 10.1016/0022-0396(92)90080-7
[5] S. Murakami: Linear periodic functional differential equations with infinite delay. Funkc. Ekvacioj 29 (1986), 335–361. Zbl 0616.34067
[6] M. R.  Zhang: Periodic solutions of linear and quasilinear neutral functional differential equations. J. Math. Anal. Appl. 189 (1995), 378–392. DOI 10.1006/jmaa.1995.1025 | Zbl 0821.34070
[7] R. E.  Gaines, J. L. Mawhin: Coincidence degree and nonlinear differential equations. Lecture Notes in Mathematics Vol. 568. Springer, Berlin-Heidelberg-New York, 1977. MR 0637067
Partner of
EuDML logo